# SDR 2001UALA00038

- Difficulty date: January 16, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Aircraft time: 59,593 hours, 34,622 cycles
- Engine: Pwa JT8D15
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Shaft
- Part number: 5708544
- Condition: Failed
- Location: Te Flap Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DEN DUE TO A SPLIT FLAP CONDITION.  *S/D*  FOUND LEFT INBOARD FLAP, INBOARD JACKSCREW HAD PIN ON END OF JACKSCREW BROKEN.  INSTALLED NEW SHAFT ON AFT END OF JACKSCREW.  OPERATIONS CHECK NORMAL.
